# SDR CA120719009

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DECENT FLIGHT CREW SMELLED WOOD ODOR IN COCKPIT.  F/A AND PASSENGERS  REPORTED SEEING SMOKE WITH ELECTRICAL ODOR IN CABIN.  BOTH OVERWING EMERGENCY EXITS OPENED.
